MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (bathroom).Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 302, 347 and 508 mg/dl.The customer's expected fasting blood glucose test result range is 150 - 160 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 10/19/2018 and open vial date is june 2017.The meter memory was reviewed for previous test result history (date / time not set; memory concerns: 302, 347, 508, 523, 545 mg/dl): 1:3 47mg/dl n/a 12:00 pm fasting:yes.2: 302mg/dl n/a 12:00 pm fasting:yes.3: 508mg/dl n/a 12:00 pm fasting:yes.4: 545mg/dl n/a 12:00 pm fasting:yes.5:5 23mg/dl n/a 12:00 pm fasting:yes.Memory concerns:302mg/dl, 347mg/dl, 508mg/dl, 523mg/dl, 545mg/dl.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6770301
Report Number1000113657-2017-01521
Device Sequence Number932041
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/19/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2434
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1